共 50 条
- [31] EXISTENCE OF POSITIVE SOLUTIONS FOR STURM-LIOUVILLE BVPS OF SINGULAR FRACTIONAL DIFFERENTIAL EQUATIONS [J]. UNIVERSITY POLITEHNICA OF BUCHAREST SCIENTIFIC BULLETIN-SERIES A-APPLIED MATHEMATICS AND PHYSICS, 2012, 74 (01): : 93 - 108
- [32] Existence of solutions for 2 nth order nonlinear generalized Sturm-Liouville boundary value problems [J]. MATHEMATICAL INEQUALITIES & APPLICATIONS, 2001, 4 (02): : 247 - 255
- [33] Existence of positive solutions for Sturm-Liouville BVPs of singular fractional differential equations [J]. Liu, Y. (liuyuji888@sohu.com), 1600, Politechnica University of Bucharest, Splaiul Independentei 313 - Sector 6, Bucharest, 77206, Romania (74):
- [39] Existence of Concave Positive Solutions for Fractional Sturm-Liouville Boundary Value Problems with p-Laplacian [J]. PROCEEDINGS OF THE 35TH CHINESE CONTROL CONFERENCE 2016, 2016, : 10498 - 10503
- [40] EXISTENCE AND MULTIPLICITY OF WEAK SOLUTIONS FOR A CLASS OF FRACTIONAL STURM-LIOUVILLE BOUNDARY VALUE PROBLEMS WITH IMPULSIVE CONDITIONS [J]. JOURNAL OF APPLIED ANALYSIS AND COMPUTATION, 2020, 10 (06): : 2537 - 2556